# SDR IPXA2018101765068

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft time: 48,859 hours, 14,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE EXTREMELY DIFFICULT TO OPERATE, CHECKED RIGGING.  DOOR FOUND TO BE OUT OF RIG, 27LBS TO OPEN, 57LBS TO CLOSE. IAW MM 52-12-00-715-119.
